MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL 12.6 -7.0
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6 mm micl12.6, -7.0 diopter, implantable collamer lens into the patients left eye (os) on (b)(6) 2018.The lens was exchanged for a shorter length lens due to low vault this exchange resolved the problem.
 
Additional Manufacturer Narrative
Lens was returned dry, in vial.Visual inspection found no visible damage to lens and residue on lens.(b)(4).
 
Additional Manufacturer Narrative
Additional information was received.The reporter stated that patient experienced excessive vault and did not experience low vault as initially reported.(b)(4).
 
Additional Manufacturer Narrative
Corrected data: type of reportable event is malfunction which is corrected from serious injury in the previous mdrs.Claim #: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7799160
Report Number2023826-2018-01245
Device Sequence Number1291231
Product Code MTA
UDI-Device Identifier00841542102964
UDI-Public00841542102964
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberMICL 12.6 -7.0
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer09/04/2018
09/14/2018
10/18/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/04/2018
09/14/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR